# SDR SWIA201335516

- Difficulty date: November 1, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 36,204 hours, 50,594 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Corroded
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HAS CORROSION IN BAY 7.  C-CHECK REPLACED LOWER FRAME IAW SRM.
